# SDR FDKA2009112800202

- Difficulty date: November 28, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 15,747 hours, 15,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6211 CVG-MSP.  PASSENGER DOOR JAMMED.  MX FOUND DOOR HANDLE IN WRONG POSITION, DOOR OPS CHECKED NORMAL.
